×

zbMATH — the first resource for mathematics

Inequalities for generalized matrix functions based on arbitrary characters. (English) Zbl 0283.15004

MSC:
15A15 Determinants, permanents, traces, other special matrix functions
15A42 Inequalities involving eigenvalues and eigenvectors
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Marcus, M., Matrix applications of a quadratic identity for decomposable symmetrized tensors, Bull. amer. math. soc., 71, 360-364, (1965) · Zbl 0132.41803
[2] Marcus, M.; Mine, H., Extensions of classical matrix inequalities, Lin. alg. appl., 1, 421-444, (1968) · Zbl 0174.31903
[3] Marcus, M.; Mine, H., Generalized matrix functions, Bull. amer. math. soc., 70, 308-313, (1964) · Zbl 0122.01607
[4] Marcus, M.; Mine, H., A survey of matrix theory and matrix inequalities, (1964), Allyn and Bacon Boston · Zbl 0126.02404
[5] Marcus, M.; Pierce, S., Extensions of the Minkowski inequality, Lin. alg. appl., 1, 13-27, (1968) · Zbl 0164.03201
[6] Marcus, M., On two classical results of I. Schur, Bull. amer. math. soc., 70, 685-688, (1964) · Zbl 0263.15004
[7] Schur, I., Über endliche gruppen and hermitesche formen, Math. Z., 1, 184-207, (1918) · JFM 46.0174.03
[8] Feit, W., Characters of finite groups, (1967), Benjamin New York · Zbl 0166.29002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.